| Model Number |
9004 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Reocclusion (1985)
| Date of Event |
09/18/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not received for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 9 months after the index procedure, the patient¿s left sfa was reportedly reoccluded.A revascularization was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.
Additional Manufacturer Narrative
Additional information: the event description had the following information added "involving placement of a bare metal stent".The relevant tests and lab data section had the following information added "involving placement of a bare metal stent".The operator of device - other had the following information added "cardiovascular internal medicine" the complainant occupation - other had the following information added "cardiovascular internal medicine" corrected data: the mdr contact person and email address were updated to (b)(4).The phone number was updated to (b)(4).Analysis: the sample was not returned from the user facility; therefore, a device evaluation is unable to be performed.A lot history review revealed there is no similar reocclusion complaints associated with this lot.A review of the device history record (dhr) indicates the lot was manufactured to specification.Conclusion: the actual sample was not returned for evaluation.The dhr found nothing to indicate a manufacturing related cause for this event.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.Based on the instructions for use (ifu), the occurrence of reocclusion is an inherent risk of any pta procedure, and has been reported in clinical trials of drug coated balloons.If additional information becomes known to the manufacturer, a supplemental report will be provided with all relevant information.
Event or Problem Description
It was reported through a post market clinical study that during the index procedure, a lutonix percutaneous transluminal drug coated balloon (dcb) dilatation catheter was used to treat the target lesion located in the left superficial femoral artery (sfa).Approximately 9 months after the index procedure, the patient¿s left sfa was reportedly reoccluded.A revascularization involving placement of a bare metal stent was performed and the health care professional (hcp) deemed it was successful.The investigator assessed that the event was possibly related to the study device, but not related to the procedure.The sample was discarded by the user facility and is not available for evaluation.No adverse patient effects were reported.